# SDR GTIA2022041436380

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 37,714 hours, 17,242 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED A DIRTY SOCK SMELL AT CRUISE. PAK 1 WAS SHUT OFF. AFTER A FEW MIN, THE ORDER WENT AWAY-PERFORMED PACK 1 OPS CHECK IAW TSM 05-50-00-810-831-A NO SMELL PRESENT. OP CHECK GOOD
